hrcak mascot   Srce   HID

Glasnik matematički, Vol. 35 No. 1, 2000.


Datum izdavanja: lipnja 2000.

Objavljen na Hrčku: 23. 11. 2006.
Sadržaj Puni tekst
On spectral condition of J-Herminian operators (str.3-23) engleskipdf 638 KB
Krešimir Veselić, Ivan Slapničar
Izvorni znanstveni članak
 
The minimal index of a self-adjoint pencil (str.25-44) engleskipdf 601 KB
Paul Binding, Branko Najman
Izvorni znanstveni članak
 
Boundary value problems in Krein spaces (str.45-58) engleskipdf 429 KB
Branko Ćurgus
Izvorni znanstveni članak
 
On bounded perturbations of operators of Klein-Gordon type (str.59-74) engleskipdf 497 KB
Peter Jonas
Izvorni znanstveni članak
 
Operator representations of N+ - functions in a model Krein space L^2_sigma (str.75-87) engleskipdf 413 KB
Andreas Fleige
Izvorni znanstveni članak
 
A transmission problem for elliptic equations involving a parameter and a weight (str.89-109) engleskipdf 673 KB
Melvin Faierman
Izvorni znanstveni članak
 
Evolution equations as operator equations in lattices of Hilbert spaces (str.111-136) engleskipdf 772 KB
Rainer Picard
Izvorni znanstveni članak
 
Stability of polar decompositions (str.137-148) engleskipdf 378 KB
Cornelis V. M. van der Mee, Andre C. M. Ran, Leiba Rodman
Izvorni znanstveni članak
 
A class of 2 * 2 - matrix functions (str.149-160) engleskipdf 377 KB
Heinz Langer, Annemarie Luger
Izvorni znanstveni članak
 
Compact embeddings of vector valued Sobolev and Besov spaces (str.161-177) engleskipdf 571 KB
Herbert Amann
Izvorni znanstveni članak
 
Approximation of Green's function and application (str.179-190) engleskipdf 404 KB
Ibrahim Aganović, Zvonimir Tutek, Krešo Veselić
Izvorni znanstveni članak
 
Posjeta: 9.242 *